# SDR 2005UALA00959

- Difficulty date: September 8, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 52,090 hours, 19,134 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Damaged
- Location: Aft Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR LEVEL, AFT PRESS DECK PLATE HAS DAMAGE.  REPAIRED PER MM 53-60-97.
